Results 1 to 4 of 4
  1. #1
    Elvishk's Avatar
    Elvishk is offline Junior Member
    Join Date
    Nov 2016
    Location
    Hong Kong
    Posts
    132

    HGH side effect: pin feeling on hands and shoulders

    I am running 4iu hgh ED and get pin feeling on hands and shoulders when I am falling asleep. I understand it is common hgh side effect. anyone experienced it and can provide a way to improve the effect?

  2. #2
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,246
    What brand hgh you running?

  3. #3
    Elvishk's Avatar
    Elvishk is offline Junior Member
    Join Date
    Nov 2016
    Location
    Hong Kong
    Posts
    132
    Quote Originally Posted by redz View Post
    What brand hgh you running?
    hgh jintropin


    Sent from my iPhone using Tapatalk

  4. #4
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,157
    Live with it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •